# SDR DALA2022060703962

- Difficulty date: June 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,549 hours, 16,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 CREW VERBAL R2 DOOR KNUCKLE KNOCKER WILL NOT EXTEND WHEN DOOR IS ARMED, CORRECTIVE ACTION: INSTALLED NEW EMERGENCY ARM/DISARM FLAG ON R2 DOOR. REF B767-300 AMM 52-73. (8812478)
